Alert archive / Ohio / Flash Flood Warnings in 2011
Flash Flood Warning 23, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at May 11, 2011, 5:02 AM EDT for Hardin County, Ohio. It was in force for 101 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 5:02 AM EDT (09:02 UTC)
- Expired
- May 11, 2011, 6:43 AM EDT
- In force
- 101 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Hardin County, OH
The radar
The Cincinnati radar (KILN), 139 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 6:25 AM EDT | FLASH FLOOD | 2 Nw Alger, OH | STATE ROUTE 309 WEST OF ALGER IS UNDER WATER AND CLOSED. ALSO STATE ROUTE 235 AND COUNTY ROAD 130 IS UNDER WATER AT LEAST SEVERAL FEET DEEP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 83 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1068 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 2337 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
610
WGUS51 KILN 110902
FFWILN
OHC065-111200-
/O.NEW.KILN.FF.W.0023.110511T0902Z-110511T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
502 AM EDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN HARDIN COUNTY IN WEST CENTRAL OHIO...
* UNTIL 800 AM EDT.
* AT 457 AM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED 2 TO 3
INCHES OF RAIN HAD FALLEN IN THE PAST SEVERAL HOURS ALONG THE
HARDIN AND ALLEN COUNTY LINE.
* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER
INCH TO TWO INCHES POSSIBLE THROUGH 800 AM EDT. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...WEST OF ADA
AND ALGER...INCLUDING ALONG ELDER CREEK AND MUD RUN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOOD DANGERS ARE HARDER TO RECOGNIZE AT NIGHT. BE ESPECIALLY
CAUTIOUS.
&&
LAT...LON 4052 8373 4053 8388 4082 8389 4082 8388
4082 8384
$$
BINAU2 follow-up statements
830
WGUS71 KILN 110932
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
532 AM EDT WED MAY 11 2011
OHC065-111200-
/O.CON.KILN.FF.W.0023.000000T0000Z-110511T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARDIN OH-
532 AM EDT WED MAY 11 2011
...FLASH FLOOD WARNING CONTINUES FOR WESTERN HARDIN COUNTY UNTIL 800
AM EDT...
AT 526 AM EDT...RADAR INDICATED THAT THUNDERSTORMS WERE CONTINUING
TO PRODUCE TORRENTIAL RAINFALL RATES OVER WESTERN PORTIONS OF HARDIN
COUNTY...NEAR ALGER...AND SOUTH TO ROUNDHEAD AND JUMBO.
RADAR INDICATES THAT UP TO 3 TO 4 INCHES OF RAIN HAS FALLEN
OVERNIGHT IN THIS AREA...MUCH OF IT IN THE LAST 2 HOURS. RADAR WAS
INDICATING THAT RAINFALL RATES WERE BEGINNING TO DECREASE...AND RAIN
SHOULD BEGIN TO SLOWLY TAPER OFF THROUGH 6 AM. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
FLASH FLOODING IS LIKELY TO OCCUR HOWEVER FOR A WHILE AFTER THE RAIN
STOPS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ALGER...ELDER
CREEK AND MUD RUN.
IN ADDITION...FLOODING IS EXPECTED TO OCCUR IN...JUMBO...ROUNDHEAD
AND STATE ROUTE 195 AT STATE ROUTE 235.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOOD DANGERS ARE HARDER TO RECOGNIZE AT NIGHT. BE ESPECIALLY
CAUTIOUS.
&&
LAT...LON 4052 8373 4053 8388 4082 8389 4082 8388
4082 8384
$$
BINAU166
WGUS71 KILN 111043
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
643 AM EDT WED MAY 11 2011
OHC065-111052-
/O.CAN.KILN.FF.W.0023.000000T0000Z-110511T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARDIN OH-
643 AM EDT WED MAY 11 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WESTERN HARDIN
COUNTY HAS BEEN CANCELLED...
HEAVY RAIN HAS ENDED NOW FOR ABOUT AN HOUR...AND STREAMS AND CREEKS
IN THE WARNED AREA HAVE WERE BEGINNING TO RECEDE...ENDING THE FLASH
FLOOD THREAT.
LAT...LON 4052 8373 4053 8388 4082 8389 4082 8388
4082 8384
$$
BINAUWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at May 11, 3:10 AM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, May 11, 3:10 AM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 310 AM EDT WED MAY 11 2011 .SYNOPSIS... A SURFACE BOUNDARY RUNNING NORTHWEST TO SOUTHEAST THROUGH OHIO WILL REMAIN A FOCUS FOR THUNDERSTORM DEVELOPMENT TODAY AND MORESO TONIGHT. STRONG LOW PRESSURE STACKED THROUGH THE ATMOSPHERE IN THE PLAINS STATES WILL DRAW CLOSER TO THE OHIO VALLEY AS THE WEEK PROGRESSES. UNSETTLED WEATHER WILL OCCUR OVER THE REGION FOR THE NEXT SEVERAL DAYS. && .NEAR TERM /THROUGH TODAY/... ONGOING CONVECTION IN A NNW-SSE LINE BISECTING CWA WILL DIMINISH THROUGH THE REMAINDER OF THE OVERNIGHT PERIOD. AS DAYBREAK COMES...DIURNAL HEATING IS EXPECTED TO EITHER SPARK SOME STORMS OR POSSIBLY ALLOW ANY LINGERING STORMS OVER THE REGION TO PERSIST THROUGH THE COURSE OF THE DAY. THE AIRMASS WILL BE AT LEAST AS JUICY AS YESTERDAY WITH DEWPOINTS IN THE 60S...LEADING TO AN UNPLEASANTLY HUMID DAY AND POSSIBLY SOME FOG ISSUES WHERE THE HEAVIER RAIN HAS ALREADY FALLEN. DAYTIME HIGHS WILL RISE INTO THE 80S. && .SHORT TERM /TONIGHT THROUGH FRIDAY/... TRYING TO WEED OUT WHAT MAY OR MAY NOT OCCUR IN THE FORECAST IS DIFFICULT IN THE PATTERN THAT IS OVER THE REGION AND EXPECTED TO CONTINUE. MID LEVEL RIDGE THAT IS IN PLACE WOULD TYPICALLY HELP TO SUPPRESS THE STORMS THAT ARE OCCURRING. THIS IS NOT EXPECTED TO BE THE CASE WITH A MYRIAD OF SHORT WAVES...VORT MAXES...AND UVV MAXIMA INTERSPERSED FROM THE MIDWEST TO THE APPALACHIANS. THE MID LEVEL RIDGE WILL ENSURE A SLOW MOVEMENT OF STORMS THAT DO EXIST AND INCREASE THE THREAT FOR LARGE HAIL AND HEAVY RAINFALL...PARTICULARLY LATE IN THE DAY AND THE OVERNIGHT HOURS FOR THE NEXT FEW DAYS. WITH THE HIGH UNCERTAINTY IN THE FORECAST I HAVE NOT CHANGED MUCH. KEPT THE CHANCE OF THUNDERSTORMS IN THE FORECAST WITH A VERY MOIST LOW LEVEL EXPECTED TO FEED ANY STORMS THAT DO DEVELOP. THIS MOISTURE WILL ALSO KEEP NIGHTTIME MINS FROM DROPPING BELOW THE LOWER 60S. DAYTIME HIGHS WILL BE PROBLEMATIC AS ANY STORMS THAT ARE PRESENT WILL CUT READINGS BY SEVERAL DEGREES. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A HIGHLY AMPLIFIED UPPER LEVEL FLOW PATTERN IS ANTICIPATED DURING THE LONG TERM PERIOD. IN FACT...THE FLOW WILL BECOME BLOCKY IN NATURE AND WILL RESULT IN LARGE SYNOPTIC SCALE SYSTEMS TO MOVE MORE NORTH TO SOUTH THAN WEST TO EAST. HAVE USED A BLEND OF THE NCEP/HPC GUIDANCE AND THE 00Z ECMWF TO KEEP SOME CONTINUITY TO THE FORECAST AS WELL AS TO BETTER COLLABORATE WITH SURROUNDING OFFICES. AN UPR LEVEL CLOSED LOW IS FORECAST TO MOVE SLOWLY SOUTHWARD FROM THE MID MS RIVER VALLEY INTO THE LOWER GULF COAST STATES FROM SATURDAY INTO MONDAY. AS THIS OCCURS...A COLD FRONT WILL SLIDE FROM NORTH TO SOUTH ACRS THE AREA FRIDAY NIGHT INTO SATURDAY. A MOISTURE FETCH OFF THE ATLANTIC WILL BE PULLED BACK WEST INTO THE REGION...RESULTING IN THE THREAT FOR PCPN. HAVE KEPT BOTH A CHANCE OF SHOWERS AND THUNDERSTORMS GOING SATURDAY INTO SATURDAY NIGHT...TRANSITIONING OVER TO A CHANCE OF SHOWERS ON SUNDAY AS INSTBY DECREASES WITH A COOLER AIRMASS. MODEL TRENDS INDICATE THAT THE THREAT OF PCPN WILL BE SLOW TO EXIT THE REGION SUNDAY NIGHT INTO MONDAY GIVEN THE SLOW MOVEMENT OF SYNOPTIC SYSTEMS. SFC HIGH PRESSURE IS POISED AT THIS TIME TO BUILD INTO THE REGION MONDAY NIGHT INTO TUESDAY WHICH SHOULD ALLOW THE REGION TO DRY OUT BY THEN. TEMPERATURES THROUGH THE PERIOD WILL SHOW A COOLING TREND GIVEN CLOUDS...PCPN AND A NORTHEAST SFC WIND FLOW. COULD EVEN BE COOLER THAN CURRENTLY FORECAST...BUT WILL NOT GO THAT EXTREME AT THIS TIME. && .AVIATION /07Z WEDNESDAY THROUGH SUNDAY/... LINE OF CONVECTION IS RUNNING BETWEEN TAFS ATTM. CONVECTION N OF ILN IS SAGGING S AND MAY CLIP ILN OVER THE NEXT COUPLE OF HOURS. KEPT ILN AS VCTS RIGHT NOW...BUT DID BRING AN ELY GUST IN BETWEEN 7-9Z. CLOUDS SHOULD HELP MITIGATE FOG...BUT BUT IN MVFR FOG AT ALL LOCATIONS. H5 RIDGE REBUILDS AFT 12Z. LOOKS LIKE CLOUDS WILL SCT OUT. WENT DRY WITH THE TAFS. ANOTHER S/W TOPS THE RIDGE AFT 00Z TONIGHT...SO ADDED VCTS TO THE TAFS. OUTLOOK...THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...FRANKS/LATTO SHORT TERM...FRANKS LONG TERM...HICKMAN AVIATION...SITES
Hazardous weather outlook, May 11, 3:22 AM EDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 322 AM EDT WED MAY 11 2011 INZ050-058-059-066-073>075-080-KYZ089>098-OHZ034-042-046-055-056-060- 064-065-070-074-077-120730- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MERCER-DARKE-DELAWARE-FRANKLIN OH- LICKING-PREBLE-PICKAWAY-FAIRFIELD-BUTLER-HOCKING-HAMILTON- 322 AM EDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. THUNDERSTORMS THAT DO DEVELOP HAVE AN INCREASED POTENTIAL FOR LARGE HAIL. TRAINING STORMS WILL POSE AN INCREASED RISK FOR HEAVY RAINFALL AND POSSIBLY FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. KYZ099-100-OHZ026-035-043>045-051>054-061>063-071>073-078>082-088- 120730- MASON-LEWIS-HARDIN-AUGLAIZE-SHELBY-LOGAN-UNION OH-MIAMI-CHAMPAIGN- CLARK-MADISON-MONTGOMERY-GREENE-FAYETTE OH-WARREN-CLINTON-ROSS- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 322 AM EDT WED MAY 11 2011 ...SEVERE THUNDERSTORM WATCH 275 IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, May 11, 4:03 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
403 AM EDT WED MAY 11 2011
OHZ026-035-110830-
AUGLAIZE OH-HARDIN OH-
403 AM EDT WED MAY 11 2011
...A STRONG THUNDERSTORM WILL AFFECT WESTERN HARDIN AND EASTERN
AUGLAIZE COUNTIES THROUGH 430 AM EDT...
AT 357 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ALGER...
MOVING SOUTH AT 30 MPH.
THIS STORM MAY PRODUCE PENNY SIZE HAIL.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WAYNESFIELD.
ALSO...MCGUFFEY...WALTON...JUMBO AND ROUNDHEAD ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.
LAT...LON 4052 8371 4053 8383 4054 8389 4053 8399
4065 8399 4065 8389 4079 8389 4080 8376Local storm report, May 11, 4:09 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
409 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 AM FLASH FLOOD MCMORRAN 40.39N 83.85W
05/11/2011 LOGAN OH AMATEUR RADIO
1 1/2 FOOT OF WATER COVERING YARD.
0358 AM HAIL MCMORRAN 40.39N 83.85W
05/11/2011 E1.00 INCH LOGAN OH AMATEUR RADIO
&&Local storm report, May 11, 4:17 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM FLOOD 2 ENE SOUTH SOLON 39.75N 83.58W
05/11/2011 MADISON OH LAW ENFORCEMENT
SELSOR MOON ROAD CLOSED DUE TO FLOODING.
0406 AM FLASH FLOOD GOOD HOPE 39.45N 83.37W
05/11/2011 FAYETTE OH LAW ENFORCEMENT
ONE FAMILY EVACUATED IN GOOD HOPE ON ROUTE 753. NUMEROUS
ROADS CLOSED DUE TO FLASH FLOODING ACROSS THE COUNTY.
STATE ROUTES 62...41...AND 753 CLOSED IN SPOTS.
&&
JOHNFLocal storm report, May 11, 4:26 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
426 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM FLASH FLOOD SOUTH WEBSTER 38.82N 82.73W
05/11/2011 SCIOTO OH LAW ENFORCEMENT
EARLIER THIS EVENING THERE WERE AT LEAST A DOZEN
EVACUATIONS IN THE SOUTH WEBSTER AREA. MUCH OF STATE
ROUTE 140 WAS UNDER WATER. SEVERAL CARS IN THE MINFORD
AREA ON STATE ROUTE 139 WERE SUBMERGED WITH OCCUPANTS
STANDING ON THE ROOFS.
&&
JOHNFLocal storm report, May 11, 4:38 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
438 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD LAURELVILLE 39.47N 82.73W
05/10/2011 HOCKING OH LAW ENFORCEMENT
TIME IS ESTIMATED. SEVERAL EVACUATIONS AND ROADS CLOSED
ACROSS SOUTHWEST HOCKING COUNTY. VEHICLES WERE WASHED OFF
OF ROADWAYS AND OCCUPANTS NEEDED TO BE RESCUED.
&&
JOHNFSpecial weather statement, May 11, 4:55 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
455 AM EDT WED MAY 11 2011
OHZ026-035-044-110930-
AUGLAIZE OH-HARDIN OH-LOGAN OH-
455 AM EDT WED MAY 11 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LOGAN...WESTERN
HARDIN AND EASTERN AUGLAIZE COUNTIES THROUGH 530 AM EDT...
AT 448 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ALGER...
MOVING SOUTH AT 15 MPH.
THIS STORM WILL PRODUCE NICKEL SIZE HAIL.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WAYNESFIELD...RUSSELLS
POINT...LAKEVIEW AND BELLE CENTER.
LAT...LON 4039 8370 4038 8400 4048 8400 4048 8402
4065 8401 4065 8389 4076 8389 4077 8376The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:20 PM EDT | Special Weather Statement | ILN | Fayette, Pickaway, Ross | 25 min |
| May 10, 9:25 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway, Ross | 50 min |
| May 10, 9:54 PM EDT | Special Weather Statement | ILN | Hocking | 36 min |
| May 10, 10:09 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Pike, Ross | 51 min |
| May 10, 10:20 PM EDT | Special Weather Statement | ILN | Madison | 25 min |
| May 10, 10:44 PM EDT | Flash Flood Warning | ILN | Fayette, Pickaway, Ross | 3 hr |
| May 10, 11:00 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway, Pike, Ross, Scioto | 45 min |
| May 10, 11:05 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison | 40 min |
| May 10, 11:30 PM EDT | Flash Flood Warning | ILN | Pike, Ross | 5 hr |
| May 10, 11:34 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 41 min |
| May 10, 11:43 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Ross | 47 min |
| May 10, 11:54 PM EDT | Special Weather Statement | ILN | Madison | 36 min |
| May 11, 12:09 AM EDT | Areal Flood Advisory | ILN | Pike, Scioto | 3 hr |
| May 11, 12:14 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 46 min |
| May 11, 12:26 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Fayette, Madison | 49 min |
| May 11, 12:47 AM EDT | Special Weather Statement | ILN | Logan | 28 min |
| May 11, 12:53 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 53 min |
| May 11, 1:05 AM EDT | Special Weather Statement | ILN | Auglaize, Hardin | 40 min |
| May 11, 1:14 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland, Madison, Ross | 46 min |
| May 11, 1:19 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Logan, Madison | 41 min |
| May 11, 1:27 AM EDT | Flash Flood Warning | ILN | Champaign, Clark, Fayette, Madison, Ross | 4 hr |
| May 11, 1:37 AM EDT | Special Weather Statement | ILN | Scioto | 23 min |
| May 11, 1:58 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Fayette, Greene, Madison | 47 min |
| May 11, 1:59 AM EDT | Special Weather Statement | ILN | Fayette | 31 min |
| May 11, 2:17 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami, Shelby | 43 min |
| May 11, 2:25 AM EDT | River Flood Warning | ILN | Pike, Scioto | 39 hr |
| May 11, 2:25 AM EDT | River Flood Warning | ILN | Ross | 6 hr |
| May 11, 2:44 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland | 46 min |
| May 11, 2:59 AM EDT | Special Weather Statement | ILN | Champaign, Clark, Greene | 46 min |
| May 11, 3:24 AM EDT | Flash Flood Warning | ILN | Logan | 3 hr |
| May 11, 3:26 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan | 49 min |
| May 11, 3:53 AM EDT | Areal Flood Warning | ILN | Pike, Ross | 6 hr |
| May 11, 3:59 AM EDT | Areal Flood Advisory | ILN | Adams, Scioto | 3 hr |
| May 11, 4:03 AM EDT | Special Weather Statement | ILN | Hardin | 27 min |
| May 11, 4:31 AM EDT | Areal Flood Advisory | ILN | Auglaize, Hardin | 3 hr |
| May 11, 4:55 AM EDT | Special Weather Statement | ILN | Hardin | 35 min |
| May 11, 5:22 AM EDT | Areal Flood Warning | ILN | Champaign, Clark, Fayette, Madison | 9 hr |
| May 11, 5:51 AM EDT | Areal Flood Warning | ILN | Logan | 4 hr |
| May 11, 9:48 AM EDT | Areal Flood Warning | ILN | Logan | 4 hr |
| May 11, 9:52 AM EDT | Areal Flood Warning | ILN | Pike, Ross | 4 hr |
| May 11, 1:47 PM EDT | Areal Flood Warning | ILN | Logan | 4 hr |
| May 11, 1:51 PM EDT | Areal Flood Warning | ILN | Ross | 4 hr |
Nearby
Flash Flood Warnings in Ohio, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.